# SDR SWIA2024110810

- Difficulty date: August 10, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR EXTERIOR SURFACE IS GOUGED AT HANDLE CUT OUT AS MARKED     (C-CHECK RO 11/7/2024)    REMOVED AND INSTALLED NEW AVIONICS BAY DOOR HANDLE WITH PN: H3445-5 AND SN:1366 PER CRJ200 SRM 51-42-06-00 AND DWG CC670-38651 REV.E.9 OP TEST AND FUNCTIONAL TEST WAS GOOD, COMPLIED 51-900-1003-SKY
